EconPapers    
Economics at your fingertips  
 

Efficient Boundary Extraction from Orthogonal Pseudo‐Polytopes: An Approach Based on the nD‐EVM

Ricardo Pérez-Aguila

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: This work is devoted to contribute with two algorithms for performing, in an efficient way, connected components labeling and boundary extraction from orthogonal pseudo‐polytopes. The proposals are specified in terms of the extreme vertices model in the n‐dimensional space (nD‐EVM). An overview of the model is presented, considering aspects such as its fundamentals and basic algorithms. The temporal efficiency of the two proposed algorithms is sustained in empirical way and by taking into account both lower dimensional cases (2D and 3D) and higher‐dimensional cases (4D and 5D).

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/937263

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:937263

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:937263